Search Results

There are 13586 results for: content related to: Optimal estimating functions in incomplete data and length biased sampling data problems

  1. Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 609–632, Zhiqiang Tan

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10080

  2. Proportional Hazards Regression for Cancer Studies

    Biometrics

    Volume 64, Issue 1, March 2008, Pages: 141–148, Debashis Ghosh

    Version of Record online : 15 JUN 2007, DOI: 10.1111/j.1541-0420.2007.00830.x

  3. Estimating functions for evaluating treatment effects in cluster-randomized longitudinal studies in the presence of drop-out and non-compliance

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 232–255, Grace Y. Yi, Richard J. Cook and Baojiang Chen

    Version of Record online : 22 MAY 2010, DOI: 10.1002/cjs.10058

  4. Semiparametric Regression in Size-Biased Sampling

    Biometrics

    Volume 66, Issue 1, March 2010, Pages: 149–158, Ying Qing Chen

    Version of Record online : 7 MAY 2009, DOI: 10.1111/j.1541-0420.2009.01260.x

  5. Fitting regression models with response-biased samples

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 519–536, Alastair J. Scott and Chris J. Wild

    Version of Record online : 27 JUL 2011, DOI: 10.1002/cjs.10114

  6. Prediction-based estimating functions

    The Econometrics Journal

    Volume 3, Issue 2, December 2000, Pages: 123–147, Michael Sørensen

    Version of Record online : 20 MAR 2002, DOI: 10.1111/1368-423X.00042

  7. Effect of length biased sampling of unobserved sojourn times on the survival distribution when disease is screen detected

    Statistics in Medicine

    Volume 28, Issue 16, 20 July 2009, Pages: 2116–2146, Karen Kafadar and Philip C. Prorok

    Version of Record online : 7 MAY 2009, DOI: 10.1002/sim.3601

  8. Non-parametric tests for right-censored data with biased sampling

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 5, November 2010, Pages: 609–630, Jing Ning, Jing Qin and Yu Shen

    Version of Record online : 5 JUL 2010, DOI: 10.1111/j.1467-9868.2010.00742.x

  9. Robust inference for bivariate point processes

    Canadian Journal of Statistics

    Volume 27, Issue 3, September 1999, Pages: 509–524, Edmund T. M. Ng and Richard J. Cook

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3316108

  10. Quantification of length-bias in screening trials with covariate-dependent test sensitivity

    Biometrical Journal

    Volume 57, Issue 5, September 2015, Pages: 777–796, Sonya L. Heltshe, Karen Kafadar and Philip C. Prorok

    Version of Record online : 15 MAY 2015, DOI: 10.1002/bimj.201400152

  11. Composite Estimating Equation Method for the Accelerated Failure Time Model with Length-biased Sampling Data

    Scandinavian Journal of Statistics

    Volume 43, Issue 2, June 2016, Pages: 396–415, Zhiping Qiu, Jing Qin and Yong Zhou

    Version of Record online : 6 OCT 2015, DOI: 10.1111/sjos.12182

  12. Buckley–James-Type Estimator with Right-Censored and Length-Biased Data

    Biometrics

    Volume 67, Issue 4, December 2011, Pages: 1369–1378, Jing Ning, Jing Qin and Yu Shen

    Version of Record online : 8 MAR 2011, DOI: 10.1111/j.1541-0420.2011.01568.x

  13. Estimation of parameters in survey sampling: Optimality

    Canadian Journal of Statistics

    Volume 23, Issue 3, September 1995, Pages: 227–243, V. P. Godambe

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315364

  14. Estimation of Growth Parameters from Multiple-Recapture Data

    Biometrics

    Volume 60, Issue 3, September 2004, Pages: 670–675, You-Gan Wang

    Version of Record online : 27 AUG 2004, DOI: 10.1111/j.0006-341X.2004.00216.x

  15. On the incidence–prevalence relation and length-biased sampling

    Canadian Journal of Statistics

    Volume 37, Issue 2, June 2009, Pages: 206–218, Vittorio Addona, Masoud Asgharian and David B. Wolfson

    Version of Record online : 19 MAY 2009, DOI: 10.1002/cjs.10011

  16. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Version of Record online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  17. Estimating Equations with Nonignorably Missing Response Data

    Biometrics

    Volume 55, Issue 3, September 1999, Pages: 984–989, You-Gan Wang

    Version of Record online : 25 MAY 2004, DOI: 10.1111/j.0006-341X.1999.00984.x

  18. Quantile regression analysis of length-biased survival data

    Stat

    Volume 3, Issue 1, 2014, Pages: 31–47, Huixia Judy Wang and Lan Wang

    Version of Record online : 5 MAR 2014, DOI: 10.1002/sta4.42

  19. Propensity score estimation in the presence of length-biased sampling: a non-parametric adjustment approach

    Stat

    Volume 3, Issue 1, 2014, Pages: 83–94, Ashkan Ertefaie, Masoud Asgharian and David Stephens

    Version of Record online : 27 MAR 2014, DOI: 10.1002/sta4.46

  20. Duration analysis in longitudinal studies with intermittent observation times and losses to followup

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 1–21, D. M. Hajducek and J. F. Lawless

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10139